# SDR A6WA2015010842283

- Difficulty date: January 3, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 31,148 hours, 29,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 0000
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER FWD STOP BRACKET LOWER FWD ANGLE CRACKED.
